# SDR ASOA2014011509758

- Difficulty date: December 28, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGERS 26-27L, MINOR CORROSION FOUND AROUND FASTENERS.  REMOVED LIGHT CORROSION IAW SRM AND TR 53-27, FOUND OUT OF LIMITS IAW SRM TR 53-27.  COMPLIED WITH EA 25-2014-004.
